# SDR TWAA9784003

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 434 - DURING CRUISE, EMERGENCY LIGHTS ILLUMINATED.  REMOVED AND REPLACED POWER SUPPLY, MFG P/N 5822-2, MANUFACTURED BY LUMINESCENT SYSTEMS, INC.  OPS CHECK NORMAL.  OP-16 - 6-8-97 - MCI.  (X)
